# SDR AALA202304144097

- Difficulty date: April 4, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 59,448 hours, 36,308 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW VERY HARD TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202304064097: MAINTENANCE ADJUSTED THE FIRST OFFICERS SLIDING WINDOW PER TASK CARD 26L21156001** (CLOSED)
